Methotrexate side effects

Diagnosed with RA 10 months ago. On week 13 of Methotrexate - experiencing breast pain and upper back pain. Has anyone else had this?

Just wondering if its a side effect of Methotrexate - took my 20mg yesterday.

Comments

  • PeterJ
    PeterJ Administrator Posts: 602

    Hello @annaRow73 and welcome to the community. We are a friendly and supportive group and I hope that you will find that as well.

    I understand that you have RA and are experiencing what you think may be side effects from methotrexate. Have you consulted your GP/Consultant? They should be aware if this could be the case. In the meantime I've put a couple of links in below from our website so have a look, it might help.

    Please do keep posting and let us know how you are getting on and I am sure that others will connect with you to share their thoughts and experiences as well.

    With very best wishes

    Peter

  • AmandaBoy
    AmandaBoy Member Posts: 5

    Hi, nice to see another person on methotrexate. I'm only on week four and am on 20mg as well. I've not had these side effects but had a whole heap of others last week. Crossing fingers I don't feel anything as bad this week.

    I'd check in with your rheumatology nurse team if you can and see what they say about the symptoms.

    How have you been generally? Do/did you have any other side effects?

    Good luck

    Amanda

Who's Online

17
Bobbibrowngirlie
Bobbibrowngirlie
nannyhicks49
nannyhicks49
noddingtonpete
noddingtonpete
+14 Guests